# SDR 07FDEA04636

- Difficulty date: October 17, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 56,903 hours, 31,739 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 65C271282
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG GEAR DOOR INSIDE SKIN IS CRACKED REMOVE DAMAGED AREA, INSTALL REPAIR SKIN, DBLR, ACCESS PLATE, REF EO7-5280-7-4301 AND SRM 51-30-2, THIS IS CLASSIFIED AS A MINOR REPAIR.
